English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Spacetime of a Dirac Fermion

MPS-Authors
/persons/resource/persons39396

Mei,  Jianwei
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

1102.3847
(Preprint), 147KB

PLB701_279.pdf
(Any fulltext), 175KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Mei, J. (2011). The Spacetime of a Dirac Fermion. Physics Letters B, 701, 279-284. doi:10.1016/j.physletb.2011.05.062.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0012-310E-6
Abstract
We present an approximate solution to the minimally coupled Einstein-Dirac equations. We interpret the solution as describing a massive fermion coexisting with its own gravitational field. The solution is axisymmetric but is time dependent. The metric approaches that of a flat spacetime at the spatial infinity. We have calculated a variety of conserved quantities in the system.